# SDR PIDA06030

- Difficulty date: March 7, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,055 hours, 23,315 cycles
- System (JASC): 3300 · Lighting System
- Part: Socket
- Part number: 67410051225
- Condition: Failed
- Location: Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ENGAGE.  THRUST MANAGEMENT COMPUTER FAILS INTERFACE TEST; FAULTS OF NO INFORMATION AUTO THROTTLE WARNING-1 NORMAL & WARNING-1 BATTERY DUE TO LIGHT SOCKET BROKEN.  REPLACED LIGHT SOCKET.  THE LIGHT INDICATING CONTINUITY OF THE CIRCUIT DID NOT ILLUMINATE DURING BITE TEST DENOTING AN INTERFACE FAILURE.  THE SPECIFIC LIGHT SOCKET AT FAULT IS PART OF THE CIRCUIT.  REPLACING THE SOCKET COMPLETED THE CIRCUIT THUS PROVIDING COMPLETE CONTINUITY.  INTERFACE TEST PASSED.
